# SDR W8PA971225

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB-THRESHOLD WEB UPPER SURFACE AROUND NUTPLATE HOLES FROM BS 797 - BS 847, RBL 20-28.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED OLD WEB, FABRICATED AND INSTALLED NEW WEB PER SRM'S 51-40-02, 51-30-01, 53-60-15, MM 51-21-41, AND MM 51-21-99.  (X)
